MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Codes Battery Problem (2885); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.E1: reporter phone number: (b)(6).
 
Event or Problem Description
It was reported the patient's ipg had connection issues with external devices.In turn, surgical intervention may be pending to address this situation.
 
Event or Problem Description
Additional information was obtained wherein the ipg was explanted and replaced to address the issue.
 
Event or Problem Description
Additional information was obtained that effective therapy was restored.
 
Additional Manufacturer Narrative
The reported observation of connection difficulties was confirmed.The root cause of the reported observation was due to a fractured bluetooth (ble) antenna within the header assembly.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All necessary portions of ate testing passed.The ate tests perform all testing through the ipg¿s ble circuitry at a distance of approximately 1 foot.The device exhibited normal communication throughout testing which included testing the receiver signal strength (rssi) value of the bluetooth communication between the ipg and the ate ble.The rssi was also verified using a clinician programmer and a patient controller and normal values were measured.The device exhibited normal characteristics throughout analysis.An x-ray of the device¿s header assembly found the ble antenna was fractured at the can connection within the header assembly and a possible second fracture at the top of the antenna.Both fractures appear to be at the weld site.Actions have been taken to prevent reoccurrence.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21998463
Report Number1627487-2025-02276
Device Sequence Number9447044
Product Code MHY
UDI-Device Identifier05415067020246
UDI-Public(01)05415067020246(10)T00005398(17)250328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberT00005398
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/12/2025
07/24/2025
11/20/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/08/2025
08/14/2025
11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale